# SDR SWAA961400

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT EXPERIENCED MULTIPLE BIRD STRIKES TO RIGHT SIDE OF AIRCRAFT.  ENGINE PARAMETERS REMAINED NORMAL EXCEPT FOR A SLIGHT VIBRATION IN NR 2  ENGINE START LEVER.  AIRCRAFT RETURNED TO MCI AND MADE AN UNEVENTFUL LANDING.  PERFORMED BIRD STRIKE INSPECTION AND FOUND EVIDENCE OF MULTIPLE BIRD STRIKES AND DAMAGE TO NR 2 ENGINE.  REPLACED ENGINE PER BOEING M/M.
